# SDR CA101013006

- Difficulty date: October 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 737-7
- Aircraft time: 16,179 hours
- Engine: Ge CFM567B24
- System (JASC): 4990 · APU Oil System
- Part: Line
- Part number: 38818271
- Condition: Separated
- Location: Apu Oil Sys
- Component: Apu, Honeywell
- Component part number: 38007021
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

JUST AFTER PUSHOFF GATE AND PRIOR TO ENGINE START THE APU PERFORMED AN AUTO SHUTDOWN.  CREW ADVISED THEY WILL BE TOWED BACK TO GATE FOR MX.  ANOTHER ACFT ON TAXI CALLED IN REPORTING SMOKE AND OIL FROM THE REAR OF ACFT.  FIRE DEPT ARRIVED AND THE ACFT WAS REMOVED FROM SERVICE AND THE APU WAS REPLACED. SMOKE, OIL AND AUTO SHUTDOWN OF THE APU WAS THE RESULT OF A SEPARATED APU TURBINE OIL SCAVENGE LINE.  AS THIS IS A KNOWN ISSUE AND A RESULT OF INCREASED VIBRATION DUE TO TURBINE BLADE SHIFT THE OPERATOR CONSIDERS THE ITEM CLOSED.
